# SDR 2023FA0000055

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: General aviation
- Aircraft: N2447D
- Engine: Lyc IO360L2A
- Engine time: 1,365 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Defective
- Location: Magneto
- Part time: 1,365 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RIGHT MAGNETO MODEL 4371 S.N. 19100323, FOUND IMPULSE COUPLING RIVETS LOOSE. REPLACED IMPULSE COUPLING
